# SDR SWAA2012121210537

- Difficulty date: November 30, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: ARB09041
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE - 620FT LANDING LIGHT CORRODED.  REMOVED AND REPLACED LIGHT IAW SRM.
